Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 4:28 PM CDT for Allen County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 26, 2012, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Allen County, KY
The radar
The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:32 PM CDT | HAIL 1.75 | 8 Sw Scottsville, KY | HAIL WAS REPORTED ALONG SWAFFORD HOLLOW ROAD NEAR THE TOWN OF ADOLPHUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS53 KLMK 262128
SVRLMK
KYC003-262200-
/O.NEW.KLMK.SV.W.0213.120426T2128Z-120426T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
ALONZO...MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ADOLPHUS...
FOREST SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.
&&
LAT...LON 3663 8615 3663 8622 3664 8623 3665 8640
3666 8642 3675 8640 3673 8626 3663 8606
3663 8614
TIME...MOT...LOC 2128Z 308DEG 33KT 3669 8632
WIND...HAIL 70MPH 1.75IN
$$
132 follow-up statements
183
WWUS53 KLMK 262147
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT THU APR 26 2012
KYC003-262200-
/O.CON.KLMK.SV.W.0213.000000T0000Z-120426T2200Z/
ALLEN KY-
447 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ALLEN COUNTY...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ADOLPHUS...MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
FLEET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY OR MEDIA. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE IN LOUISVILLE.
&&
LAT...LON 3663 8622 3664 8623 3665 8632 3667 8635
3673 8637 3673 8626 3663 8606
TIME...MOT...LOC 2147Z 308DEG 33KT 3664 8623
WIND...HAIL 60MPH 1.00IN
$$
13020
WWUS53 KLMK 262156
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM CDT THU APR 26 2012
KYC003-262206-
/O.EXP.KLMK.SV.W.0213.000000T0000Z-120426T2200Z/
ALLEN KY-
456 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALLEN COUNTY WILL
EXPIRE AT 500 PM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8PM CDT.
LAT...LON 3663 8622 3664 8623 3665 8632 3667 8635
3673 8637 3673 8626 3663 8606
TIME...MOT...LOC 2156Z 308DEG 33KT 3659 8615
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:50 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 26, 2:50 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 350 PM EDT THU APR 26 2012 .Short Term (Tonight through Friday night)... Issued at 340 PM EDT Apr 26 2012 Thunderstorms have begun to fire up along the cold front currently traversing through central Kentucky. With plenty of instability left behind from this morning's MCS and with the front allowing for plenty of warming to occur, along with a continued flow of low-level moisture, any storms that do develop have the potential to go severe. SBCAPE values have been progged at around 2500-3000 J/kg with the cap gone by mid-afternoon over central Kentucky. Additionally, steep low to mid level lapse rates and dewpoints in the mid to upper 60s have primed the area ahead of the frontal boundary for strong to severe thunderstorms. Initially, the caveat to this was dry air intruding in from the northwest but an upper-level surge has pushed this pocket out of the region. To start, the storms may take on supercellular structures but is anticipated to congeal into at least some sort of broken line as the front continues to sag south toward the Kentucky-Tennessee border. As a result, a severe thunderstorm watch has been issued for the south-central portions of the forecast area down into northern Tennessee. The primary threat will be large hail and damaging winds. For the rest of the forecast area (generally points along and near the Ohio River), a CU field had been popping up early today but precip chances are not looking favorable with the front having already passed through these locations. Overnight tonight into early tomorrow is forecast to quiet down with no precip chances in the grids. The next best chance for showers and thunderstorms arrives tomorrow afternoon from the southwest as another front associated with the next low pressure system moves into western Kentucky. Coverage does not appear to look that great as models indicate this convection breaking up after sunset tomorrow. As Friday night wears on, the precip chances shift north of the Ohio River as another shortwave approaches. Temperatures tonight will cool down into the low 40s in southern Indiana with a gradient reflected through central Kentucky as temps increase to the low 50s near the Tennessee border. Drier air will also move in behind the frontal passage tonight and this combined with cooler temps tomorrow will make it feel pleasant with temps in the low to upper 60s across the area. Tomorrow night's lows are forecast to warm slightly again into the lower to upper 50s. .Long Term (Saturday through Thursday)... Issued at 300 PM EDT Apr 26 2012 The warm front will be stretched out east-west along the length of Kentucky at 12Z Saturday and will slowly sink south through the day. How far south is up for debate. The GFS brings strong high pressure into the Great Lakes and shoves the front well to our south Saturday night/Sunday. The ECMWF is not as bullish with the high and gives it more of an eastward push, resulting in the front remaining much closer to the LMK CWA. At this point would like to lean closer to the ECMWF. Would be easy to flip-flop the forecast when trying to get too detailed with this unsure of a forecast. Also, the ECMWF has been doing pretty well lately. So, will keep small PoPs in there for Sunday-Sunday night despite the dry GFS. By Monday the high will begin to move off to the east and will allow a surface trof to return or redevelop from the lower Mississippi Valley to the central Appalachians. About this time we get into a ring-of-fire type of pattern as the high settles in over the western Atlantic and moisture flows up from the Gulf around the backside of the clockwise circulation. This will necessitate chance PoPs to be in the forecast Monday through Thursday. Difficult to pin down severe chances during this time. Typically in this sort of a pattern we need to keep an eye out for afternoon pulsers and remnants of overnight MCS's that develop to our west. Taking a quick look ahead to the weekend, it appears that convection will still probably be in the area. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Apr 26 2012 A CU field has been growing over the last few hours, causing most area terminals to go MVFR. This cloud cover is expected to continue to grow in coverage out ahead of an approaching cold front, currently running along the Ohio River and out toward southwestern Kentucky. A possibility exists for these clouds to grow into thunderstorms later this afternoon into the early evening hours as the atmosphere continues to destabilize under a warm, moist air mass. Aviation interests in southern Indiana should be in the clear but chances increase traveling southward, especially along the Tennessee border. Once the sun sets and the cold front passes through, VFR conditions can be anticipated through early tomorrow afternoon. There will be another increased chance for thunderstorms to develop again near the Tennessee border by later in the day on Friday. The only other concern for the rest of today would be the increasing winds/gusts as they shift from out of the southwest to the northwest after the frontal passage. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......LG Long Term........13 Aviation.........LG
Hazardous weather outlook, Apr 26, 3:01 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EDT THU APR 26 2012 KYZ056-057-062>067-070>078-081-082-272015- GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH-CENTRAL KENTUCKY. THUNDERSTORMS HAVE INITIATED AHEAD OF A COLD FRONT TRAVERSING THROUGH THE CENTER OF THE COMMONWEALTH. THIS WILL CONTINUE TO MERGE INTO A SOUTHBOUND LINE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. OTHER HAZARDS INCLUDE DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. AN ISOLATED TORNADO CANNOT BE RULED OUT. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER INFORMATION OUTLETS TO RECEIVE THE MOST UP-TO-DATE FORECASTS AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR WEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY LARGE HAIL...DAMAGING WINDS...OR OTHER SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR TO LOCAL LAW ENFORCEMENT. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061-272015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- BUTLER KY- 401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LG/13
In the hours before
Local storm report, Apr 26, 3:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL WOODBURN 36.84N 86.53W
04/26/2012 E0.70 INCH WARREN KY TRAINED SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LMK1200528
13Local storm report, Apr 26, 3:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 E SOUTH UNION 36.89N 86.61W
04/26/2012 E0.88 INCH WARREN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200529
RLLocal storm report, Apr 26, 4:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL SCOTTSVILLE 36.75N 86.20W
04/26/2012 E1.25 INCH ALLEN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200530
RLSpecial weather statement, Apr 26, 4:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT THU APR 26 2012
KYZ070-262130-
LOGAN-
417 PM CDT THU APR 26 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS IN SOUTHERN LOGAN COUNTY...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF RUSSELLVILLE...MOVING
SOUTHEAST AT 25 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...NICKEL SIZED HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HILLTOP...
ADAIRVILLE...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3669 8691 3675 8687 3670 8675 3666 8676
3664 8677 3664 8688
TIME...MOT...LOC 2117Z 315DEG 16KT 3668 8682
13Local storm report, Apr 26, 4:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 8 E FRANKLIN 36.73N 86.43W
04/26/2012 E1.50 INCH SIMPSON KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1200531
RLLocal storm report, Apr 26, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 E RUSSELL SPRINGS 37.05N 84.99W
04/26/2012 E1.75 INCH RUSSELL KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200532
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM CDT | Special Weather Statement | LMK | Lincoln | 15 min |
| Apr 26, 2:31 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 44 min |
| Apr 26, 3:08 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 37 min |
| Apr 26, 3:16 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart | 44 min |
| Apr 26, 3:31 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Ohio | 29 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 31 min |
| Apr 26, 4:08 AM CDT | Special Weather Statement | LMK | Warren | 22 min |
| Apr 26, 4:20 AM CDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 25 min |
| Apr 26, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 32 min |
| Apr 26, 4:38 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 37 min |
| Apr 26, 4:58 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 32 min |
| Apr 26, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 37 min |
| Apr 26, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 36 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 29 min |
| Apr 26, 3:12 PM CDT | Special Weather Statement | LMK | Russell | 33 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Apr 26, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 33 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 45 min |
| Apr 26, 4:17 PM CDT | Special Weather Statement | LMK | Logan | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.